# SDR 99ZZZX1830

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 212040365023
- Condition: Contaminated
- Location: Tail Rotor
- Part time: 1,212 hours
- Component: 212040154001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED WHEN OVERHAULING TAIL ROTOR DRIVE QUILL, MANUFACTURING MACHINING FERROUS SHAVINGS EVIDENT IN THE SPACE OR GAP BETWEEN WHERE THE BEARING LINER IS PRESSED INTO SLEEVE OF QUILL. TOOK RIGHT ANGLE SCRIBE TOOL AND REMOVED FERROUS SHAVINGS FROM THE GAP BETWEEN BEARING LINER AND QUILL ASSY.
